# SDR COMA0460109

- Difficulty date: January 26, 2004
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N818CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7408
- Aircraft time: 9,425 hours, 8,106 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 AT LBL 27 AND RBL 27 IS CRACKED ON FLOORBEAM.  REPAIRED FS 621 FLOORBEAM AT LBL 27 AND RBL 27 IN ACCORDANCE WITH BOMBARDIER REO 601R-53-61-898.  APPLIED FILLET SEAL ON FS 621 FLOORBEAM AT LBL 27 AND RBL 27 IN ACCORDANCE WITH CRJ SRM 51-23-00 AND APPLIED TOPCOAT TO REPAIRED AREAS IN ACCORDANCE WITH CRJ SRM 51-25-16.
